# SDR Y9PA20140116001

- Difficulty date: December 20, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N818CR
- Make and model: Gulstm 200
- Aircraft serial: 024
- Aircraft time: 4,238 hours, 2,303 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 25S4D513924
- Part serial: ME39440
- Condition: Delaminated
- Location: Rt Horiz Stab
- Part time: 4,238 hours, 2,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HORIZONTAL STABILIZER DE-ICE BOOT FAILED, DELAMINATED.
